Provigil is being used to treat ADD and the FDA issued a warning for it, stating that some cases of Stevens Johnson syndrome had been associated with it in children. Stevens Johnson can occur with virtually any medication, but this really concerned me for individuals with FM and CFS, as our immune systems are already jeopardized. Read up on this, but it is an allegic reaction with extrme urtecaria, blisters, sloughing, and worse when can effect the entire body, skin, and even eyes. I had a severe reaction several years ago to an antibiotic, Rifampin, and I am certain that it was this disorder. I was an RN, Advanced Nurse Practitioner, and Certified Registered Nurse Anesthetist when it happened, and every doctor on the staff was STUMPED. THEY HAD NEVER SEEN ANYTHING LIKE IT. After seeing pictures of the people with it, I KNOW THAT WAS WHAT I HAD. Just a thought, as many of us take this med. I had a smaller outbreak about six months ago, and we couldn't pin down what it was from, but I had large blisters this time and they sloughed and caused scars.